# SDR AWXA0001560

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N8722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1671 RBL 65 DOOR SILL ANGLE BRACKET HAS CORROSION.  REMOVED CORROSION - FOUND OUT OF LIMITS; CUT OUT DAMAGE; FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-13.
